Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking Vasograine for migraine. Replacement for Vasograine?

Hello Dr. I am suffering from Migraine for more than 30 years now. For almost 20 years I was taking Vasograine whenever I get attack. But, now from net I realised that vasograine has got severe side effects and want to stop vasograine. Could you please advise what is the best replacement for vasograine without much side effect. Five years ago I had taken flunarin for 2 months and during this period i never had any attack, but had to discontinue due to wait gain and dizziness(couldnt drive/work at office). Current I get severe attack twice a week. I am 52 now.
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having migraine and on treatment with vasograine for the same.
Vadograine is indicated in acts attacks and you can use prophylactic drugs like flunarizine to prevent acute attacks.
Since you had dizziness with flunarizine earlier this time you can use different drugs like beta blockers.
Beta blockers are also equally effective in preventing migraine headache.
Hence do consult your doctor for prescription of the drug.

Thank you
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor